# SDR CALA2023012500204

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 38,079 hours, 13,571 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND (3) CRACK ON R/H HORIZONTAL RIB STAB STA 101.90 (REF: AAR NR 99956114) REPAIRED RH HORIZONTAL STABILIZER RIB AT STAB STA 101.90 IAW B73 7-900ER SRM 55-10-09-2R-4,SRM 51-40-02-0G-0, SRM 51-20-01-0G-0, AMM TASK 51-21-72-370-804,SRM 55-10-09-01-2 AND SRM 51-44-05-09- 0 (WORK ACCOMPLISHED BY V938213 AND AAR QC A-50 V931572).
